# SDR ASAA12511282

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 459 hours, 168 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON THE GRND DURING PREFLIGHT.  FOUND WINDOW HEAT CONTROLLER POWER LEFT SIDE C/B POPPED.  INSPECTED LEFT SIDE WINDOW HEAT HARNESS FOUND NO DEFECTS.  RESET C/B AND PERFORMED WHCU BITE CHECK REF M/M 30 41 11.  NO FAULTS FOUND.  LEFT WINDOW HEAT GRND VERIFICATION CHECKS NORMAL.
